MAUDE Adverse Event Report: COLLAGEN MATRIX, INC. DURAMATRIX-ONLAY; COLLAGEN DURA SUBSTITUTE MEMBRANE

COLLAGEN MATRIX, INC. DURAMATRIX-ONLAY; COLLAGEN DURA SUBSTITUTE MEMBRANE
Model Number CDSLM33
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Cerebrospinal Fluid Leakage (1772)
Date of Event 01/14/2020
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a surgeon observed a csf leak through the dmo in posterior fossa.The surgeon was able to complete the procedure using another product.There was no delay in procedure reported.

Brand Name
DURAMATRIX-ONLAY
Common Device Name
COLLAGEN DURA SUBSTITUTE MEMBRANE
Manufacturer (Section D)
COLLAGEN MATRIX, INC.
15 thornton road
oakland, nj
MDR Report Key9706844
Report Number2249852-2020-00002
Device Sequence Number14308339
Product Code GXQ
UDI-Device Identifier00813954020266
UDI-Public00813954020266
Combination Product (Y/N)N
PMA/510(K) Number
K061487
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2020
Reporter Type Manufacturer
Report Source distributor,health profession
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 02/13/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device No Information
Device Expiration Date04/30/2022
Device Model NumberCDSLM33
Device Catalogue NumberCDSLM33
Device Lot Number1904172022
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/16/2020
Initial Report FDA Received Date02/13/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;